# SDR SWAA2022030180046

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_CRACKED STIFFENER AT BS 663 LBL 29 WL 155 / LOCATED AND DRILLED NEW STIFFENER AT BS 663 LBL 15 - LBL 32 WL 155 PO# 684835; PN 111A1301U5 TO BE INSTALLED ON COSTUMER CARD# N168110 PER SRM 51-40-05-0G-0 AND BOEING DWG# 111A1001. 59156U 27DEC2018
